Alert archive / Illinois / River Flood Warnings in 2009
River Flood Warning 141, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jun 11, 2009, 11:05 AM CDT for Calhoun County, Jersey County, Illinois. It was in force for 71 hr.
The area
The counties it named.
The facts
- Issued
- Jun 11, 2009, 11:05 AM CDT (16:05 UTC)
- Expired
- Jun 14, 2009, 10:27 AM CDT
- In force
- 71 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
Counties Calhoun County, IL, Jersey County, IL
The radar
The St Louis radar (KLSX), 50 km from the middle of the area, began a volume at 16:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Illinois River at Hardin (HARI2).
- Action stage
- 24 ft
- Minor stage
- 25 ft
- Moderate stage
- 31 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05587060, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 111606
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1105 AM CDT THU JUN 11 2009
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN ILLINOIS...
ILLINOIS RIVER AT HARDIN AFFECTING CALHOUN AND JERSEY COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF ONE TO TWO INCHES OF PRECIPITATION
RECEIVED OVER THE PAST 24 HOURS...IN ADDITION TO ABOVE NORMAL RAINFALL
THROUGHOUT THE SPRING SEASON...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC013-083-121605-
/O.NEW.KLSX.FL.W.0141.090611T1605Z-090615T1200Z/
/HARI2.1.ER.090611T0700Z.090611T1800Z.090614T1200Z.NO/
1105 AM CDT THU JUN 11 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE ILLINOIS RIVER AT HARDIN.
* UNTIL MONDAY MORNING.
* AT 10:00 AM THURSDAY THE STAGE WAS 25.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 25.1 FEET THROUGH LATE
SATURDAY NIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY
SUNDAY MORNING
* IMPACT...AT 25.0 FEET...FLOOD STAGE. LOWLAND FLOODING OF
UNPROTECTED AGRICULTURAL LAND BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/12 06/13 06/14 06/15 06/16
ILLINOIS RIVER
HARDIN 25 25.07 25.1 25.1 25.0 24.7 24.36 follow-up statements
000
WGUS83 KLSX 120159
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
859 PM CDT THU JUN 11 2009
...THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER...
...HARDIN
...MEREDOSIA
...VALLEY CITY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC137-149-130159-
/O.CON.KLSX.FL.W.0015.000000T0000Z-000000T0000Z/
/MROI2.3.ER.090304T0645Z.090523T0645Z.000000T0000Z.NO/
859 PM CDT THU JUN 11 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT MEREDOSIA.
* UNTIL THE WARNING IS CANCELLED.
* AT 8:15 PM THURSDAY THE STAGE WAS 434.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 432.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 434.6 FEET TOMORROW EARLY
AFTERNOON.
$$
ILC149-171-130158-
/O.CON.KLSX.FL.W.0013.000000T0000Z-000000T0000Z/
/VALI2.3.ER.090215T2125Z.090523T1000Z.000000T0000Z.NO/
859 PM CDT THU JUN 11 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT VALLEY CITY.
* UNTIL THE WARNING IS CANCELLED.
* AT 8 PM THURSDAY THE STAGE WAS 14.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 14.9 FEET LATE TONIGHT.
* IMPACT...AT 14.0 FEET...ROAD TO NORBUT FISH AND WILDLIFE AREA
FLOODED.
$$
ILC013-083-130158-
/O.EXT.KLSX.FL.W.0141.000000T0000Z-090616T0600Z/
/HARI2.1.ER.090611T0700Z.090612T1200Z.090615T0600Z.NO/
859 PM CDT THU JUN 11 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT HARDIN
* THROUGH MONDAY.
* AT 8 PM THURSDAY THE STAGE WAS 25.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 25.3 FEET TOMORROW MORNING.
AND FALL BELOW FLOOD STAGE MONDAY MORNING.
* IMPACT...AT 25.0 FEET...FLOOD STAGE. LOWLAND FLOODING OF
UNPROTECTED AGRICULTURAL LAND BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/12 06/13 06/14 06/15 06/16
ILLINOIS RIVER
MEREDOSIA 432 434.53 434.5 434.6 434.6 434.3 433.8
VALLEY CITY 11 14.84 14.9 14.9 14.8 14.6 14.2
HARDIN 25 25.15 25.3 25.3 25.2 24.8 24.3000
WGUS83 KLSX 121518
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1018 AM CDT FRI JUN 12 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS..
ILLINOIS RIVER AT MEREDOSIA AFFECTING MORGAN AND PIKE COUNTIES
ILLINOIS RIVER AT VALLEY CITY AFFECTING PIKE AND SCOTT COUNTIES
ILLINOIS RIVER AT HARDIN AFFECTING CALHOUN AND JERSEY COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF ABOVE NORMAL RAINFALL DURING THE
SPRING SEASON...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC137-149-131518-
/O.CON.KLSX.FL.W.0015.000000T0000Z-000000T0000Z/
/MROI2.3.ER.090304T0645Z.090523T0645Z.000000T0000Z.NO/
1018 AM CDT FRI JUN 12 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT MEREDOSIA
* UNTIL FURTHER NOTICE.
* AT 9:15 AM FRIDAY THE STAGE WAS 434.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 432.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 434.3 FEET
BY SATURDAY MORNING.
$$
ILC149-171-131517-
/O.CON.KLSX.FL.W.0013.000000T0000Z-000000T0000Z/
/VALI2.3.ER.090215T2125Z.090523T1000Z.000000T0000Z.NO/
1018 AM CDT FRI JUN 12 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT VALLEY CITY
* UNTIL FURTHER NOTICE.
* AT 9:00 AM FRIDAY THE STAGE WAS 14.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 14.6 FEET
BY SATURDAY MORNING.
$$
ILC013-083-131517-
/O.CON.KLSX.FL.W.0141.000000T0000Z-090616T0600Z/
/HARI2.1.ER.090611T0700Z.090612T1800Z.090615T0600Z.NO/
1018 AM CDT FRI JUN 12 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT HARDIN
* UNTIL LATE MONDAY NIGHT.
* AT 9:00 AM FRIDAY THE STAGE WAS 25.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.3 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY MONDAY
MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/13 06/14 06/15 06/16 06/17
ILLINOIS RIVER
MEREDOSIA 432 434.44 434.3 434.1 433.9 433.5 433.1
VALLEY CITY 11 14.80 14.6 14.4 14.1 13.8 13.4
HARDIN 25 25.25 25.3 25.2 24.9 24.4 24.1000
WGUS83 KLSX 130150
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
850 PM CDT FRI JUN 12 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS..
ILLINOIS RIVER AT ...MEREDOSIA
...VALLEY CITY
...HARDIN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC137-149-140150-
/O.CON.KLSX.FL.W.0015.000000T0000Z-000000T0000Z/
/MROI2.3.ER.090304T0645Z.090523T0645Z.000000T0000Z.NO/
850 PM CDT FRI JUN 12 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT MEREDOSIA.
* UNTIL THE WARNING IS CANCELLED.
* AT 8:15 PM FRIDAY THE STAGE WAS 434.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 432.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO TREND DOWNWARD.
$$
ILC149-171-140149-
/O.CON.KLSX.FL.W.0013.000000T0000Z-000000T0000Z/
/VALI2.3.ER.090215T2125Z.090523T1000Z.000000T0000Z.NO/
850 PM CDT FRI JUN 12 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT VALLEY CITY.
* UNTIL UNTIL THE WARNING IS CANCELLED.
* AT 8 PM FRIDAY THE STAGE WAS 14.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO TREND DOWNWARD.
* IMPACT...AT 14.0 FEET...ROAD TO NORBUT FISH AND WILDLIFE AREA
FLOODED.
$$
ILC013-083-140149-
/O.CON.KLSX.FL.W.0141.000000T0000Z-090616T0600Z/
/HARI2.1.ER.090611T0700Z.090613T1200Z.090615T0600Z.NO/
850 PM CDT FRI JUN 12 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT HARDIN
* UNTIL THE WARNING IS CANCELLED.
* AT 8 PM FRIDAY THE STAGE WAS 25.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO TREND DOWNWARD.
* IMPACT...AT 25.0 FEET...FLOOD STAGE. LOWLAND FLOODING OF
UNPROTECTED AGRICULTURAL LAND BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/13 06/14 06/15 06/16 06/17
ILLINOIS RIVER
MEREDOSIA 432 434.28 434.2 434.1 433.8 433.5 433.1
VALLEY CITY 11 14.66 14.6 14.4 14.1 13.8 13.4
HARDIN 25 25.38 25.5 25.3 24.9 24.5 24.2000
WGUS83 KLSX 131544
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1044 AM CDT SAT JUN 13 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS..
ILLINOIS RIVER AT ...MEREDOSIA
...VALLEY CITY
...HARDIN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF ABOVE NORMAL PRECIPITATION
DURING THE SPRING SEASON...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC137-149-141544-
/O.EXT.KLSX.FL.W.0015.000000T0000Z-090620T1200Z/
/MROI2.3.ER.090304T0645Z.090523T0645Z.090619T1200Z.NO/
1044 AM CDT SAT JUN 13 2009
...FLOOD WARNING EXTENDED UNTIL SATURDAY JUNE 20...THE FLOOD WARNING
CONTINUES FOR
THE ILLINOIS RIVER AT MEREDOSIA
* UNTIL SATURDAY JUNE 20.
* AT 10:15 AM SATURDAY THE STAGE WAS 434.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 432.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
FRIDAY MORNING.
$$
ILC149-171-141543-
/O.CON.KLSX.FL.W.0013.000000T0000Z-000000T0000Z/
/VALI2.3.ER.090215T2125Z.090523T1000Z.000000T0000Z.NO/
1044 AM CDT SAT JUN 13 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT VALLEY CITY
* UNTIL FURTHER NOTICE.
* AT 10:00 AM SATURDAY THE STAGE WAS 14.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 14.0 FEET
BY SUNDAY MORNING.
$$
ILC013-083-141543-
/O.EXT.KLSX.FL.W.0141.000000T0000Z-090615T0600Z/
/HARI2.1.ER.090611T0700Z.090613T0400Z.090614T0600Z.NO/
1044 AM CDT SAT JUN 13 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT HARDIN
* UNTIL LATE SUNDAY NIGHT.
* AT 10:00 AM SATURDAY THE STAGE WAS 25.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
AFTER MIDNIGHT TONIGHT.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/14 06/15 06/16 06/17 06/18
ILLINOIS RIVER
MEREDOSIA 432 434.03 433.7 433.4 433.0 432.7 432.3
VALLEY CITY 11 14.35 14.0 13.6 13.2 12.8 12.4
HARDIN 25 25.25 24.9 24.4 24.0 23.8 23.6000
WGUS83 KLSX 140219
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
919 PM CDT SAT JUN 13 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
ILLINOIS RIVER AT ...MEREDOSIA
...VALLEY CITY
...HARDIN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC137-149-150219-
/O.EXT.KLSX.FL.W.0015.000000T0000Z-090619T0300Z/
/MROI2.3.ER.090304T0645Z.090523T0645Z.090618T0300Z.NO/
919 PM CDT SAT JUN 13 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT MEREDOSIA.
* THROUGH WEDNESDAY.
* AT 8:15 PM SATURDAY THE STAGE WAS 433.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 432.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY EVENING.
$$
ILC149-171-150218-
/O.CON.KLSX.FL.W.0013.000000T0000Z-000000T0000Z/
/VALI2.3.ER.090215T2125Z.090523T1000Z.000000T0000Z.NO/
919 PM CDT SAT JUN 13 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT VALLEY CITY
* UNTIL THE WARNING IS CANCELLED.
* AT 8 PM SATURDAY THE STAGE WAS 13.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE A DOWNWARD TREND.
* IMPACT...AT 14.0 FEET...ROAD TO NORBUT WILDLIFE AREA FLOODED.
$$
ILC013-083-150218-
/O.CON.KLSX.FL.W.0141.000000T0000Z-090615T0600Z/
/HARI2.1.ER.090611T0700Z.090613T0400Z.090614T0600Z.NO/
919 PM CDT SAT JUN 13 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT HARDIN.
* THROUGH LATE TOMORROW NIGHT.
* AT 8 PM SATURDAY THE STAGE WAS 25.1 FEET.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT
TOMORROW.
* IMPACT...AT 25.0 FEET...LOWLAND FLOODING OF UNPROTECTED
AGRICULTURAL LAND BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/14 06/15 06/16 06/17 06/18
ILLINOIS RIVER
MEREDOSIA 432 433.89 433.7 433.2 432.7 432.3 431.8
VALLEY CITY 11 13.88 13.9 13.5 13.1 12.7 12.3
HARDIN 25 25.07 24.9 24.5 24.1 23.9 23.7000
WGUS83 KLSX 141527
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1027 AM CDT SUN JUN 14 2009
...THE FLOOD WARNING IS CANCELLED FOR THE ILLINOIS RIVER...
AT HARDIN ... AFFECTING CALHOUN AND JERSEY COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS IS THE LAST STATEMENT FOR THIS FLOODING EVENT...
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC013-083-141557-
/O.CAN.KLSX.FL.W.0141.000000T0000Z-090615T0600Z/
/HARI2.1.ER.090611T0700Z.090613T0400Z.000000T0000Z.NO/
1027 AM CDT SUN JUN 14 2009
THE FLOOD WARNING IS CANCELLED FOR
THE ILLINOIS RIVER AT HARDIN.
* AT 10:00 AM SUNDAY THE STAGE WAS 24.6 FEET.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO GRADUALLY FALL.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/15 06/16 06/17 06/18 06/19
ILLINOIS RIVER
HARDIN 25 24.64 23.7 23.2 22.8 22.7 22.5What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 11, 6:45 AM CDT, 4 hours 20 minutes earlier.
Area forecast discussion, Jun 11, 6:45 AM CDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 645 AM CDT THU JUN 11 2009 .DISCUSSION... /359 AM CDT THU JUN 11 2009/ .SYNOPSIS... WSW ZONAL FLOW TO TRANSITION TO A TROUGH ALONG THE WEST COAST AND RIDGING ACROSS THE CENTER OF THE US BY MIDDLE OF NEXT WEEK. IN THE MEANTIME...WILL HAVE TO DEAL WITH PESKY FRONT THROUGH MONDAY. THE FRONT CURRENTLY EXTENDS FROM CENTRAL IN/IL TO S OF KC METRO TO TX PANHANDLE. WV IMAGERY INDICATES SW ENTERING WESTERN MO. RADAR SHOWS ELEVATED ACTIVITY ACROSS MOST OF NORTHERN MO WITH SOME ADDITIONAL SHRA/TSTMS DEVELOPING ACROSS EAST CENTRAL MO. .TODAY AND TONIGHT... SW AND SURFACE WAVE TO TRAVERSE AREA THIS MORNING INDUCING ADDITIONAL PRECIP. PRECIP TO END BY AFTERNOON AS SUBSIDENCE BEHIND SW INCREASES. FRONT PUSHES OUT OF MO AND IL OVERNIGHT ONLY TO WOBBLE BACK AND FORTH OVER THE WEEKEND. TRYING TO PIN DOWN TIMING OR COVERAGE IN THIS PATTERN HAS PROVEN DIFFICULT AT BEST. THIS HAS RESULTED IN BROAD BRUSHING OF LOW CHANCE POPS OVER THE WEEKEND. WITH THE FRONT IN THE PROXIMITY AND NUMEROUS RIPPLES IN THE UPPER LEVEL FLOW...ANY OF THESE COULD TOUCH OFF SHRA/TSTMS. TRIED TO FOLLOW THE ECMWF MORE CLOSELY WITH THIS PACKAGE AS IT HAS BEEN THE MOST CONSISTENT WITH A MORE ZONAL FLOW THIS WEEK. THE NAM HAS CONTINUED TO BE MORE AMPLIFIED AND THE GFS CONTINUES TO BE AFFECTED BY CONVECTIVE FEEDBACK AS WELL AS DEVELOPING A SURFACE LOW SAT NIGHT/SUN MORNING. WENT AT OR BELOW THE COOLEST GUIDANCE FOR THE MOST PART. MOST OF THE AREA SHOULD BE NORTH OF THE BOUNDARY FOR A GOOD PORTION OF THE WEEKEND...WITH CLOUDS...E/NE FLOW AND PRECIP CHANCES...SHOULD KEEP US BELOW AVERAGE THROUGH THE WEEKEND. FRONT FINALLY MOVES NORTH OF THE REGION BY TUESDAY AS THE RIDGE AT 500 MB STRENGTHENS. TEMPERATURES LOOK TO WARM DURING THE SECOND HALF OF NEXT WEEK. NO CHANGES MADE PAST MONDAY. MILLER && .AVIATION... /636 AM CDT THU JUN 11 2009/ FOR THE 12Z TAFS... SHORTWV NOW ACROSS WESTERN MO IS ROCKETING EASTWARD WITH ATTENDANT SFC LOW JUST NW OF KCOU. PCPN SHOULD RAPIDLY COME TO AN END BY LATE MORNING ACROSS THE AREA AS THE SHORTWAVE AND SFC LOW/CDFNT CONTINUE EASTWARD. KUIN AND STL AREA TAFS WILL CONTINUE TO HAVE A GOOD 2-4 HR WINDOW OF SHRA AND POSSIBLY SOME THUNDER. A POTPOURRI OF CIGS CURRENTLY RESIDES ACROSS THE AREA...BUT THINK THE GENERAL TREND ONCE WE GET SOME HEATING THIS MORNING IS FOR STRATOCU/MVFR CIGS TO DEVELOP...THEN IMPROVING TO VFR DURING THE AFTERNOON AS THE BOUNDARY LAYER DEEPENS WITHIN THE NLY FLOW BEHIND THE FRONT. SOME STRATOCU WILL LINGER AFTER SUNSET AND INTO THE NIGHT WITH POTENTIAL FOR SOME RADIATIONAL FOG LATE TONIGHT. GLASS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 11, 4:58 AM CDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 458 AM CDT THU JUN 11 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-121000- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 458 AM CDT THU JUN 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS CHANCE FOR THUNDERSTORMS AREA WIDE THIS MORNING. THE CHANCE FOR THUNDERSTORMS WILL CONTINUE THIS AFTERNOON ACROSS THE EASTERN OZARKS AND SOUTHWEST ILLINOIS. SOME OF THE STORMS THIS AFTERNOON MAY BECOME STRONG TO SEVERE AND WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS RETURN TO THE FORECAST SATURDAY AND CONTINUE INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CVKING
In the hours before
Local storm report, Jun 11, 7:07 AM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
707 AM CDT THU JUN 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG WINFIELD 39.00N 90.74W
06/10/2009 LINCOLN MO FIRE DEPT/RESCUE
LARGE ROTTEN TREE BLOWN DOWN AND WENT THROUGH THE ROOF
OF A TRAILER ON NORTH LINDSEY.
&&
EVENT NUMBER LSX0902340
FGLASSLocal storm report, Jun 11, 7:12 AM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
712 AM CDT THU JUN 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1010 PM FLASH FLOOD 2 W OLD MONROE 38.93N 90.78W
06/10/2009 LINCOLN MO FIRE DEPT/RESCUE
3 FEET OF WATER OVER HIGHWAY C NEAR MARYKNOLL. WATER
RESCUE PERFORMED WHEN A CAR DROVE INTO THE WATER AND
THEN WAS WASHED INTO A DITCH.
&&
EVENT NUMBER LSX0902341
FGLASSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 8:27 PM CDT | Severe Thunderstorm Warning | LSX | Saint Clair | 37 min |
| Jun 10, 8:31 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Saint Clair | 44 min |
| Jun 10, 8:58 PM CDT | Flash Flood Warning | LSX | Monroe, Saint Clair | 6 hr |
| Jun 10, 9:53 PM CDT | Severe Thunderstorm Warning | LSX | Saint Clair | 24 min |
| Jun 10, 10:02 PM CDT | Tornado Warning | LSX | Fayette | 28 min |
| Jun 11, 3:08 AM CDT | Areal Flood Warning | LSX | Saint Clair | 6 hr |
| Jun 11, 2:20 PM CDT | Areal Flood Advisory | LSX | Montgomery | 6 hr |
Nearby
River Flood Warnings in Illinois, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.